Skip to main content

Susan Tolman

Profile picture for Susan Tolman

Contact Information

Department of Mathematics
344A Illini Hall, MC-382
1409 W. Green Street
Urbana, Illinois 61801

Research Areas

Professor, Lynn M. Martin Scholar

Research Interests

Symplectic geometry.

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

Jang, D., & Tolman, S. (2023). Non-Hamiltonian Actions With Fewer Isolated Fixed Points. International Mathematics Research Notices, 2023(7), 6045-6077.

Guillemin, V., Tolman, S., & Zara, C. (2020). Beyond cohomological assignments. Advances in Mathematics, 363, Article 106976.

Karshon, Y., & Tolman, S. (2020). TOPOLOGY OF COMPLEXITY ONE QUOTIENTS. Pacific Journal of Mathematics, 308(2), 332-346.

Jang, D., & Tolman, S. (2017). Hamiltonian circle actions on eight-dimensional manifolds with minimal fixed sets. Transformation Groups, 22(2), 353-359.

Tolman, S. (2017). Non-Hamiltonian actions with isolated fixed points. Inventiones Mathematicae, 210(3), 877-910.

View all publications on Illinois Experts